# SDR ASOA201100943

- Difficulty date: May 9, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 20,948 hours, 18,758 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Indication
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT 14TH DUCT WARNING MESSAGE DURING CLIMB. QRH COMPLIED WITH MESSAGE CLEARED AND DID NOT REOCCUR.  EMERGENCY DECLARED, COMPLIED WITH ENGINE RUN AT IDLE AT GATE. PERFORMED OPS CHECK & GENERAL INSP OF 14TH STAGE BLEED AIR SYS.  OPS CHECK GOOD ON GROUND NO OTHER DEFECTS NOTED IAW AMM 36-12-04.
